Jeanneret, Alain

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2014 | 2013 | 2012 | 2011 | 2008

2014

Jeanneret, Alain; Lines, Daniel (2014). Invitation à la topologie algébrique. Tome II. Cohomologie, variétés. Mathematiques: Master - Doctorat - Recherche: Vol. 2. Toulouse: Cépaduès-Éditions

Jeanneret, Alain; Lines, Daniel (2014). Invitation à la topologie algébrique. Tome I. Homologie. Mathematiques: Master - Doctorat - Recherche: Vol. 1. Toulouse: Cépaduès-Éditions

2013

Andersen, Kasper K.S.; Castellana, Natalia; Franjou, Vincent; Jeanneret, Alain; Scherrer, Jérôme (2013). Spaces with Noetherian cohomology. Proceedings of the Edinburgh Mathematical Society, 56(1), pp. 13-25. Cambridge: Cambridge University Press 10.1017/S0013091512000193

2012

Jeanneret, A.; Wüthrich, S. (2012). On the cohomology of certain quotients of the spectrum. Glasgow mathematical journal, 54(1), pp. 61-66. Cambridge: Cambridge University Press 10.1017/s0017089511000334

Jeanneret, Alain; Wüthrich, Samuel (2012). Quadratic forms classify products on quotient ring spectra. Algebraic and geometric topology, 12(3), pp. 1405-1441. Coventry, UK: Geometry & Topology Publications 10.2140/agt.2012.12.1405

2011

Jeanneret, A.; Wüthrich, S. (2011). Clifford algebras from quotient ring spectra. Manuscripta mathematica, 136(1-2), pp. 33-63. Berlin: Springer 10.1007/s00229-011-0427-z

2008

Jeanneret, Alain; Lines, Daniel (2008). Invitation à l'algèbre. Mathématiques. Toulouse: Cépaduès

Provide Feedback